# SDR ASAA2024053050845

- Difficulty date: May 30, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5361191202800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARPET REMOVAL FOUND FLOOR BOARD 261AG DAMAGED. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD 261AG IAW A320 AMM 53-00-00-400-801-A.
